International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 127 | Views: 237

Research Paper | Mathematics | China | Volume 8 Issue 7, July 2019


Stability of Stochastic Delay Logistic Model Incorporating Ornstein-Uhlenbeck Process

Tawfiqullah Ayoubi


Abstract: This paper is concerned about the stability of stochastic delay logistic model with Ornsttein-Uhlenbeck process. First, current paper introduces a general theory to determine the stability of SDDEs for zero solution in term of equation (1) via Lyapunov function. Aftermath, this result verified by stochastic logistic model with delayed feedback and several equations. Furthermore, this research uses the 4-stage stochastic Runge-Kutta (SRK4) method to evaluate the numerical solution and reflects the reality of the results.


Keywords: Stability, Ornsttein-Uhlenbeck Process, Logistic model, Stochastic Runge-Kutta method


Edition: Volume 8 Issue 7, July 2019,


Pages: 1859 - 1865


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top